# SDR DL72L001016

- Difficulty date: April 18, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 652163262
- Part serial: DL20
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CHORD ANGLE WORN AT I/B AFT FLAP TRACK.  REPAIRED PER MM-57-52-0 FIG 802, ON S/O A34364.
